Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Chebyshev Cardinal Functions for a New Class of Nonlinear Optimal Control Problems With Dynamical Systems of Weakly Singular Variable-Order Fractional Integral Equations

No Thumbnail Available

Date

2020

Journal Title

Journal ISSN

Volume Title

Publisher

Sage Publications Ltd

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

The main objectives of this study are to introduce a new class of optimal control problems governed by a dynamical system of weakly singular variable-order fractional integral equations and to establish a computational method by utilizing the Chebyshev cardinal functions for their numerical solutions. In this way, a new operational matrix of variable-order fractional integration is generated for the Chebyshev cardinal functions. In the established method, first the control and state variables are approximated by the introduced basis functions. Then, the interpolation property of these basis functions together with their mentioned operational matrix is applied to derive an algebraic equation instead of the objective function and an algebraic system of equations instead of the dynamical system. Eventually, the constrained extrema technique is applied by adjoining the constraints generated from the dynamical system to the objective function using a set of Lagrange multipliers. The accuracy of the established approach is examined through several test problems. The obtained results confirm the high accuracy of the presented method.

Description

Heydari, Mohammad Hossein/0000-0001-6764-4394; Avazzadeh, Zakieh/0000-0003-2257-1798

Keywords

Optimal Control Problems, Variable-Order Fractional Calculus, Weakly Singular Variable-Order Fractional Dynamical System, Chebyshev Cardinal Functions, Operational Matrix

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Heydari, M.H...et al. (2020). "Chebyshev Cardinal Functions for A New Class of Nonlinear Optimal Control Problems With Dynamical Systems of Weakly Singular Variable-Order Fractional Integral Equations",Jvc/Journal of Vibration and Control, Vol. 26, No. 9, pp. 713-723.

WoS Q

Q2

Scopus Q

Q2
OpenCitations Logo
OpenCitations Citation Count
6

Source

Volume

26

Issue

9-10

Start Page

713

End Page

723
PlumX Metrics
Citations

CrossRef : 5

Scopus : 7

Captures

Mendeley Readers : 2

SCOPUS™ Citations

7

checked on Nov 29, 2025

Web of Science™ Citations

6

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
0.17798814

Sustainable Development Goals

3

GOOD HEALTH AND WELL-BEING
GOOD HEALTH AND WELL-BEING Logo

10

REDUCED INEQUALITIES
REDUCED INEQUALITIES Logo